I'm as confused as you
Meaning - I get what you are saying, but it could be any one of the ideas you've had.
I don't know too much about
Savella.... other than what I've read here.... but I would say the timing is *probably* coincidental... and probably not a long-lasting effect of the med. Again, though, just my thought.
It *could* definitely be the BT meds. Especially since reducing the meds, you see some better focus and such. Are you able - with your pain issues - to stay off your BT meds for another week or so to see if things further improve?
That being said, as you said - you are on a relatively low amount of meds.... and you've been on them for such a period of time - that I would think you wouldn't have these side effects.
Re: the stress theory - trust me, I can tell you firsthand that stress can bring on symptoms that you never even dreamed of.... but, like you said, you've been through stress w/out these symptoms - so who knows.
Another thought - all together different - is something totally different and unrelated is going on and it's just again coinciding w/ these different meds and all.
Re: the SSRI thought.... having had to get off of Zoloft and Effexor at different times - SSRI withdrawal can be terrible. However, you were on things so short of a time... and it's been enough time now - that I wouldn't think that it would still be going on....
So, was I a help? Let me answer.....NO :) Honestly, though, if you can - I'd try to stay off the BT for a while longer and see if your symptoms improve. From there, I'd probably say a visit to your doctor might be a good thing.
Sorry.... just trying to help.... but not really sure.... Hopefully others will have some thoughts... or, actually, hopefully your symptoms will just go away!!